# SDR AALA20010433

- Difficulty date: February 21, 2001
- Submitted: April 23, 2001
- Operation: Air carrier
- Aircraft: N861AA
- Make and model: Boeing 727223
- Aircraft serial: 21088
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION AROUND FASTENER AT BS 950D STRINGER 29R.  INSTALLED STRAP PER ESO 11697 2-21-2001.  (M)
